A 33-year-old female asked:
Disclaimer

allergic to penicillin and reaction anaphylactic shock, could 3grams of rocephine cause a reaction similar?

1 doctor answer
Dr. Robert Jackson
42 years experience Dermatology
Yes: Yes it could.
Answered on Apr 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. David Menchell
43 years experience Allergy and Immunology
Rocephin (ceftriaxone) allergy: Rocephin (ceftriaxone) belongs to the cephalosporin group of antibiotics. Cephalosporins are chemically related to penicillin and have been shown to ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Ajay Acharya
36 years experience Internal Medicine
No. 15%: You are lucky 15 % who have overlap allergy ...
A 32-year-old male asked:
Dr. Derek Isenberg
15 years experience Emergency Medicine
Very likely: There's a very small, less than 1% chance of cross-reaction between penicillin and a cephalosporins. If you had a severe reaction to penicillin, you' ... Read More
1
1 thank
A 10-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Likely a non issue : The OTC medications you have mentioned do not contain any of the compounds you have listed as allergenic to your son. That being said, they may contai ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month